Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18052
Title: Approximating multiobjective knapsack problems
Authors: Erlebach, T
Kellerer, H
Pferschy, U
First Published: 1-Dec-2002
Publisher: INST OPERATIONS RESEARCH MANAGEMENT SCIENCES
Citation: MANAGEMENT SCIENCE, 2002, 48 (12), pp. 1603-1612
DOI Link: 10.1287/mnsc.48.12.1603.445
ISSN: 0025-1909
Links: http://hdl.handle.net/2381/18052
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.